Web Toolbar by Wibiya
 
 
 

GL PROFILES

More Friends = More Fun

 
 

GL
Tweets !

11 HOURS AGO Are you the go-to girl?! http://t.co/VoA0l7HrFc

15 HOURS AGO Are you always offering guidance to your girlfriends? Become an Advice Queen on http://t.co/3vCDbrIax8: http://t.co/HLoaQgowdL

16 HOURS AGO Look drop dead gorgeous with #sugarskull makeup tutorial (oh yeah, pun intended): http://t.co/KI3IBvDj5q

 

sponsored links

My Period Makes Me Sick!

 
I always dread getting my period because it makes me throw up. Why does this happen? And will it ever stop?

As if having your period weren’t fun enough. “Vomiting can happen because of painful cramps or hormonal changes that come with the onset of your period,” says gynecologist Dr. Paula Adams Hillard, director of women’s health at the University of Cincinnati College of Medicine.

Dr. Hillard suggests checking with your doc first to make sure it’s OK for you to take an over-the-counter medicine, like ibuprofen (Advil, Nuprin, Motrin) or naproxen (Aleve), to help relieve symptoms. She recommends taking the medicine with food at the first sign of cramping or nausea.

And don’t stop taking it until your period ends, even if you’re feelings better. If that doesn’t help, make an appointment with your doctor.

BY GL ON 11/12/2009 7:01:00 AM

POSTED IN

< PREVIOUS   NEXT >    send a question
comments powered by Disqus
 

To get your Instagram peeps in the mood for fall, you post a photo of…




 
 
X

Win fall faves...

 

 

Attention, fashionistas: It's our annual

Fab Fall Finds giveaway! CLICK HERE to check

out the gear...and enter to grab it for yourself!

 
Posts From Our Friends

sponsored links